Prostap for PMMD

Hello everyone

I'm in my second week since my prostap injection. I take livial hrt and so far it's been amazing I feel so different. Mood swings and depression gone. I am delighted.

However I stated bleeding yesterday, it's heavier than usual. I wasn't expecting to bleed at all. I've had to go back to bed as its really painful.

Has anyone else experienced this?

I have phone the Dr and he says not to worry it's a settling in thing. But to see him if it is still happening in a fortnight.

2 Replies

oldestnewest
  • You get a hormone flare in the first month, which causes an increase in symptoms. It usually settles in the second month when you go into menopause. So just to warn you, things may get worse before they get better as it's not fully working yet. Had my first injection for this course last Thursday - have already got joint pain but the horrible bloating I had from cerazette has started to go. Bring on the menopause!

  • Yes I had joint pain in the first week. It seems to have settled down now.

    So next month will be potentially testing! Thank you for the warning. Forewarned and all that..

    It feels like my ovaries are not going to go down without a fight!!

    Yes agree about bringing on the menopause. I've met a lot of women who fear it, I can't wait!

    Good luck with your treatment and thank you for replying

You may also like...